# SDR AALA201911259045

- Difficulty date: November 10, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,118 hours, 22,678 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323051420002
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION (3.5" LONG X .750" WIDE X .020 DEEP) ON CLEAT AT FR33, STR42R. REMOVED AND REPLACED CLEAT IAW SRM 51-72-11.
